Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial fat loss due to serostim
Sep 30, 2008

I've been on serostim for about a year now on and off. It help with reducing my belly drasticlly plus helped me gain back weight that I lost. The negative effect is that it removed fat from my face. My question is: If I stop the serostim will the fat in my face be restored?

Response from Dr. Pierone

Serostim is a form of human growth hormone and leads to a reduction in body fat and an increase in muscle mass, especially when combined with an exercise program.

But when this medication is discontinued, the changes reverse back towards baseline. So the expectation would be that your face should improve.

Good luck!



Previous
My chances of reshaping my body with hiv?
Next
What is dermaplasty?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement